Couldn't find what you looking for?

TRY OUR SEARCH!

I am taking metoclopramide for my diabetic gastroparesis. My stomach seems to refuse to work as well as he use to. My intestines are not working properly. I have problem every time when I eat. It is like it doesn't digest at all but just store the food. Since I am taking the medication I feel better but I have noticed that I am urinating more often then I before. Also I sometimes have headaches. Could it be a side effect of metoclopramide?

Loading...

As much as I know it is one of the side effects of metoclopramide. But there are two groups of side effects like in every medicine. First group are those that are very serious and life treating. If they occur you must stop taking medicine and seek immediate medical help. The second group is less serious side effects in which are yours headaches and frequent urinating. You should not stop taking the medicine but you should discus about it with your doctor.
Reply

Loading...